Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 331, NWS Albuquerque, NM

October 20, 2015San Juan County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 20, 2015, 4:54 AM MDT for San Juan County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 20, 2015, 4:54 AM MDT (10:54 UTC)
Expired
Oct 20, 2015, 5:30 AM MDT
In force
36 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County San Juan County, NM

The radar

The Albuquerque radar (KABX), 222 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
782 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1908 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS55 KABQ 201054
SVRABQ
NMC045-201130-
/O.NEW.KABQ.SV.W.0331.151020T1054Z-151020T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 AM MDT TUE OCT 20 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SAN JUAN COUNTY IN NORTHWESTERN NEW MEXICO...

* UNTIL 530 AM MDT

* AT 451 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF TOADLENA...OR 32 MILES EAST OF CHINLE...MOVING NORTHEAST AT 30
  MPH. A SECOND SEVERE STORM WAS LOCATED 5 MILES NORTHWEST OF
  TOADLENA...ALSO MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SANOSTEE...BURNHAM...TOADLENA...NEWCOMB AND TOCITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3615 10904 3633 10905 3659 10870 3651 10845
      3629 10850 3605 10899 3614 10905
TIME...MOT...LOC 1051Z 227DEG 25KT 3616 10899 

HAIL...1.00IN
WIND...60MPH

$$

44
2 follow-up statements
428 
WWUS55 KABQ 201120
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 AM MDT TUE OCT 20 2015

NMC045-201130-
/O.CON.KABQ.SV.W.0331.000000T0000Z-151020T1130Z/
SAN JUAN-
520 AM MDT TUE OCT 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM MDT
FOR WEST CENTRAL SAN JUAN COUNTY...

AT 519 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANOSTEE...OR
28 MILES SOUTH OF SHIPROCK...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SANOSTEE AND TOCITO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3629 10887 3639 10897 3659 10870 3651 10845
      3642 10847
TIME...MOT...LOC 1119Z 218DEG 19KT 3640 10883 

HAIL...1.25IN
WIND...60MPH
 
$$

44
817 
WWUS55 KABQ 201129
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 AM MDT TUE OCT 20 2015

NMC045-201139-
/O.EXP.KABQ.SV.W.0331.000000T0000Z-151020T1130Z/
SAN JUAN-
529 AM MDT TUE OCT 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAN JUAN COUNTY
WILL EXPIRE AT 530 AM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3629 10887 3639 10897 3659 10870 3651 10845
      3642 10847
TIME...MOT...LOC 1124Z 227DEG 25KT 3640 10883 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 3:45 AM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Oct 20, 3:45 AM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 AM MDT TUE OCT 20 2015

.SYNOPSIS...
A STRONG UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPING OVER THE
NORTHERN SEA OF CORTEZ TODAY WILL TRACK SLOWLY NORTHEASTWARD
ACROSS NORTHWEST NEW MEXICO THROUGH THURSDAY...BEFORE EJECTING
FURTHER NORTHEASTWARD ACROSS THE CENTRAL ROCKIES THURSDAY NIGHT.
BETWEEN TODAY AND THURSDAY NIGHT THE ENTIRE FORECAST CAN EXPECT
WETTING PRECIPITATION WITH HEAVIER AMOUNTS AROUND AND OVER AN INCH
ACROSS SOUTHERN AND EASTERN AREAS. SOME AREAS EAST OF THE CENTRAL
MOUNTAIN CHAIN MAY RECEIVE OVER 3 INCHES OF RAIN WITH THE
POTENTIAL FOR FLASH FLOODING STARTING TODAY. STRONG ATMOSPHERIC
DYNAMICS AND INSTABILITY WILL ALSO PRODUCE THE RISK OF SEVERE
THUNDERSTORMS. A SECONDARY UPPER LEVEL TROUGH MAY MOVE OVER THE
AREA FROM THE NORTHWEST FRIDAY AND FRIDAY NIGHT KEEPING
PRECIPITATION IN THE FORECAST. THE HIGHEST ELEVATIONS OF THE
NORTHERN MOUNTAINS MAY RECEIVE SIGNIFICANT SNOW ACCUMULATION
THROUGH MID WEEK.

&&

.DISCUSSION...
WITH A PWAT ANOMALY +3 STANDARD DEVIATIONS ABOVE NORMAL THIS STORM
SYSTEM WILL HAVE ABUNDANT MOISTURE TO WORK WITH. THERE LOOKS TO BE
A SECONDARY RISK OF LOCALLY HEAVY RAIN TODAY OVER THE S CENTRAL
AND SW ZONES...BUT EASTERN AREAS WILL HAVE THE GREATER CONCERN
WHERE TRAINING CELLS LOOK INCREASINGLY LIKELY. WILL HOIST A FLASH
FLOOD WATCH VALID TODAY AND TONIGHT ALONG AND SE OF A LINE FROM
RUIDOSO TO TUCUMCARI...WHERE MODELS AGREE ON BETTER DYNAMICS
LINING UP AS S WINDS ALOFT OVER RIDE A PERSISTENT TAP OF MOISTURE
RICH SOUTHEASTERLY LOW LEVEL INFLOW TO THE SYSTEM. THE FLASH FLOOD
THREAT LOOKS TO CONTINUE THROUGH AT LEAST WEDNESDAY AS THE SYSTEM
DRAWS A BACK DOOR COLD FRONT INTO NE AND E CENTRAL AREAS.

THE FRIDAY AND FRIDAY NIGHT TROUGH DOESNT LOOK NEARLY AS WET...AND
IT SHOULD BE FOLLOWED BY A FETCH OF DRIER ZONAL FLOW.

44

&&

.FIRE WEATHER...
AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL CONTINUE INTO THURSDAY
AS A LARGE STORM SYSTEM PUMPS ABUNDANT MOISTURE AND INSTABILITY OVER
NEW MEXICO. WIDESPREAD HEAVY RAIN OVER THE NEXT 3 DAYS WILL CENTER
OVER CENTRAL AND EASTERN AREAS...WITH FLASH FLOODING POSSIBLE MAINLY
ALONG AND EAST OF THE PECOS RIVER. MIN RH VALUES TODAY INTO THURSDAY
WILL AVERAGE FROM NEAR 40 PCT ALONG THE AZ STATE LINE TO NEAR 80 PCT
IN THE EAST...WHILE RECOVERIES FAVOR EXCELLENT ALL AREAS. NO STRONG
WINDS APPEAR TO ACCOMPANY THIS STORM SYSTEM EXCEPT FOR A PERIOD OF
GAP WINDS BELOW CANYONS IN THE RIO GRANDE VALLEY WEDNESDAY MORNING
THEN AGAIN THURSDAY MORNING.

VENTILATION WILL BE GOOD TO EXCELLENT TODAY BUT DETERIORATE THROUGH
THURSDAY UNTIL FAVORING WIDESPREAD POOR TO FAIR VALUES THROUGH THE
WEEKEND.

TEMPERATURES WILL BECOME COLD ENOUGH WEDNESDAY NIGHT FOR SOME LIGHT
TO MODERATE SNOW ACCUMULATIONS ABOVE 11000 FT IN THE NORTHERN MTS.
ANY IMPACTS WILL BE MINIMAL AND RELEGATED TO THE HIGHEST ELEVATIONS.
THIS MAY THE FIRST EVENT TO LEAVE A PERMANENT BLANKET OF SNOW COVER
IN THE HIGH TERRAIN.

THE MAIN STORM SYSTEM WILL EXIT THE STATE LATE THURSDAY AND LEAVE
BEHIND SOME MODERATE WESTERLY FLOW. LOCAL STRONG WEST WINDS ALONG
THE EAST SLOPES ARE POSSIBLE INTO FRIDAY MORNING. COLD ADVECTION IS
WEAK BEHIND THIS SYSTEM FOR LATE OCTOBER. ANOTHER WEAK WAVE IN THE
FLOW PATTERN WILL ALLOW FOR SOME ADDITIONAL COOLING WITH MORE RAIN
AND HIGH ELEVATION SNOW SHOWERS FRIDAY. MAX TEMPS WILL REMAIN NEAR
NORMAL HOWEVER LOWS CONTINUE 5 TO 10 DEGREES ABOVE AVERAGE. NO REAL
WIDESPREAD FREEZES APPEAR ON THE HORIZON FOR LOWER ELEVATION AREAS
THROUGH AT LEAST EARLY NEXT WEEK.

43

&&

.AVIATION...
06Z TAF CYCLE
ISOLATED SHRA AND TSRA WILL STILL BE A POSSIBILITY ACROSS THE FCST
AREA INTO THE PREDAWN HOURS OF TUE AND PERHAPS EVEN AWHILE AFTER
DAWN...BUT CHANCES TOO LOW AT ANY TAF SITE TO EVEN MENTION VCSH OR
VCTS IN THIS TIME PERIOD. BETWEEN 09Z AND 16Z TUE ACROSS EAST
CENTRAL AND SE NM...ESPECIALLY NEAR AND EAST OF THE PECOS
RIVER...SOME PATCHY IFR AND EVEN LIFR CEILINGS/VISIBILITIES WILL
BE POSSIBLE WITH GREATEST CHANCE AT ROW. SOME SPOTTY MT
OBSCURATIONS ARE ALSO POSSIBLE THROUGH THE MORN HOURS. TUE AFTN
AND EVE WILL FEATURE SCT SHRA AND TSRA...SOME OF THE LATTER QUITE
STRONG TO PERHAPS SEVERE...BREAKING OUT ACROSS MUCH OF THE
STATE... LIKELY MOST NUMEROUS ACROSS WEST...SOUTH AND PERHAPS EAST
CENTRAL NM. STRONGEST TSRA WILL BE CAPABLE OF PRODUCING VERY HEAVY
DOWNPOURS...HAIL...AND GUSTY DOWNBURST WINDS AS HIGH AS 60
KTS...BUT MOST WILL PRODUCE GUSTS BETWEEN 30 AND 45 KTS. STRONGEST
STORMS ALSO WILL PRODUCE BRIEF MVFR CIGS AND VSBY AS WELL AS MT
OBSCURATIONS.

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  67  45  63  44 /  50  50  60  50
DULCE...........................  65  35  61  33 /  70  60  70  60
CUBA............................  60  41  56  38 /  50  60  60  50
GALLUP..........................  64  40  61  37 /  50  40  40  30
EL MORRO........................  61  38  58  35 /  50  60  60  40
GRANTS..........................  63  40  59  37 /  50  50  50  40
QUEMADO.........................  60  41  58  39 /  40  50  50  30
GLENWOOD........................  61  43  60  38 /  70  50  40  20
CHAMA...........................  61  38  56  37 /  40  60  80  60
LOS ALAMOS......................  63  44  56  42 /  30  60  80  70
PECOS...........................  59  43  52  39 /  40  70  80  70
CERRO/QUESTA....................  66  41  59  40 /  20  60  70  70
RED RIVER.......................  52  30  41  32 /  40  70  90  90
ANGEL FIRE......................  62  27  53  28 /  60  60  80  80
TAOS............................  67  40  57  38 /  20  50  70  50
MORA............................  61  41  51  36 /  40  70  80  80
ESPANOLA........................  71  43  65  40 /  20  50  60  40
SANTA FE........................  63  46  57  41 /  50  60  70  50
SANTA FE AIRPORT................  66  45  60  42 /  40  50  70  50
ALBUQUERQUE FOOTHILLS...........  67  50  64  46 /  40  70  70  70
ALBUQUERQUE HEIGHTS.............  68  51  65  48 /  40  60  60  50
ALBUQUERQUE VALLEY..............  70  50  66  46 /  40  50  60  50
ALBUQUERQUE WEST MESA...........  71  50  67  47 /  40  60  60  50
LOS LUNAS.......................  69  48  66  45 /  40  60  50  40
RIO RANCHO......................  70  49  66  46 /  40  60  60  50
SOCORRO.........................  70  49  68  45 /  30  50  50  30
SANDIA PARK/CEDAR CREST.........  61  45  58  42 /  40  80  80  80
TIJERAS.........................  66  46  62  43 /  40  70  70  70
MORIARTY/ESTANCIA...............  65  43  60  38 /  20  60  60  60
CLINES CORNERS..................  61  44  53  41 /  30  80  80  80
GRAN QUIVIRA....................  63  45  58  42 /  40  70  60  70
CARRIZOZO.......................  69  49  63  45 /  40  70  60  60
RUIDOSO.........................  63  45  55  43 /  60  90  70  80
CAPULIN.........................  69  47  55  42 /  20  40  80  80
RATON...........................  72  45  59  40 /  30  50  80  70
SPRINGER........................  72  45  61  43 /  20  50  80  80
LAS VEGAS.......................  66  42  54  38 /  30  70  80  80
CLAYTON.........................  76  51  61  47 /  10  30  80  80
ROY.............................  68  48  56  44 /  20  50  80  80
CONCHAS.........................  73  53  61  48 /  50  60  80  80
SANTA ROSA......................  71  52  59  48 /  50  70  80  80
TUCUMCARI.......................  75  53  63  48 /  60  70  80  80
CLOVIS..........................  75  54  60  51 /  60  80  80  80
PORTALES........................  76  55  62  52 /  60  80  70  80
FORT SUMNER.....................  73  54  61  49 /  70  80  70  80
ROSWELL.........................  79  56  66  52 /  60  80  60  80
PICACHO.........................  72  51  62  48 /  70  80  60  80
ELK.............................  68  49  58  45 /  60  90  60  80

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ526-534>540.

&&

44
Hazardous weather outlook, Oct 19, 5:27 AM MDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 AM MDT MON OCT 19 2015

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
527 AM MDT MON OCT 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS MAY BECOME LOCALLY STRONG WITH GUSTY
WINDS...HAIL...AND HEAVY RAINFALL TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO.

WIDESPREAD HEAVY RAIN AND LOCALLY STRONG STORMS ARE LIKELY FOR
THE ENTIRE AREA WEDNESDAY THEN AGAIN OVER EASTERN NEW MEXICO
THURSDAY. EXCESSIVE RAINFALL OVER EASTERN NEW MEXICO MAY LEAD TO
AREAS OF FLASH FLOODING...PARTICULARLY WITHIN URBAN DRAINAGES AND
LOW LYING AREAS. ELEVATED FLOWS AND SOME MINOR RIVER FLOODING ARE
POSSIBLE WITHIN THE PECOS AND CANADIAN RIVER BASINS.

TEMPERATURES MAY BECOME COLD ENOUGH FOR SEVERAL INCHES OF SNOW
ABOVE 11000 FT WEDNESDAY NIGHT HOWEVER IMPACTS ARE EXPECTED TO BE
MINOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Oct 20, 4:37 AM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 AM MDT TUE OCT 20 2015

NMZ504-510>515-210000-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-JEMEZ MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-SAN JUAN MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
437 AM MDT TUE OCT 20 2015

...ACCUMULATING SNOW ON THE WAY FOR THE NORTHERN MOUNTAINS...

A STORM SYSTEM MOVING SLOWLY EAST ACROSS NEW MEXICO TODAY THROUGH
THURSDAY WILL BRING THE FIRST NOTABLE SNOWFALL ACCUMULATIONS TO
THE HIGHEST ELEVATIONS OF NORTHERN NEW MEXICO. SHOWERS AND STORMS
IMPACTING THE REGION WILL GRADUALLY TURN TO SNOW ABOVE 11000 FEET
THROUGH WEDNESDAY...THEN BECOME LOCALLY HEAVY WEDNESDAY NIGHT INTO
THURSDAY MORNING. SEVERAL INCHES OF SNOW ARE LIKELY...WITH THE
HEAVIEST ACCUMULATIONS OVER THE HIGHEST ELEVATIONS OF THE SANGRE DE
CRISTO MOUNTAINS. THOSE PLANNING OUTDOOR ACTIVITIES ABOVE RESORT
LEVEL IN THE NORTHERN MOUNTAINS ARE ADVISED TO STAY TUNED TO THE
LATEST FORECASTS.

42

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 6:06 PM MDTSpecial Weather StatementABQHarding39 min
Oct 19, 6:22 PM MDTAreal Flood AdvisoryABQSan Miguel113 min
Oct 19, 6:27 PM MDTFlash Flood WarningABQDe Baca, Guadalupe3 hr
Oct 19, 6:41 PM MDTSpecial Weather StatementABQ49 min
Oct 19, 6:50 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan55 min
Oct 19, 7:32 PM MDTSpecial Weather StatementABQLos Alamos28 min
Oct 19, 7:44 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan31 min
Oct 19, 8:03 PM MDTSpecial Weather StatementABQLos Alamos27 min
Oct 19, 8:55 PM MDTSpecial Weather StatementABQRio Arriba50 min
Oct 20, 4:36 AM MDTFlash Flood WatchABQ49 hr
Oct 20, 11:02 AM MDTSevere Thunderstorm WarningABQCatron43 min
Oct 20, 11:43 AM MDTSpecial Weather StatementABQ32 min
Oct 20, 11:49 AM MDTSpecial Weather StatementABQCatron26 min
Oct 20, 11:56 AM MDTSevere Thunderstorm WarningABQSocorro49 min
Oct 20, 12:33 PM MDTSevere Thunderstorm WarningABQSocorro27 min
Oct 20, 12:46 PM MDTSevere Thunderstorm WarningABQCibola, McKinley44 min
Oct 20, 12:57 PM MDTSevere Thunderstorm WarningABQCibola48 min
Oct 20, 1:07 PM MDTSpecial Weather StatementABQSocorro23 min
Oct 20, 1:15 PM MDTSevere Thunderstorm WarningABQCatron, Cibola, Socorro30 min
Oct 20, 1:17 PM MDTSpecial Weather StatementABQCatron28 min
Oct 20, 1:25 PM MDTSevere Thunderstorm WarningABQCatron, Socorro35 min
Oct 20, 1:37 PM MDTSpecial Weather StatementABQTorrance38 min
Oct 20, 1:42 PM MDTTornado WarningABQCibola18 min
Oct 20, 1:46 PM MDTSpecial Weather StatementABQCibola29 min
Oct 20, 1:55 PM MDTSpecial Weather StatementABQColfax35 min
Oct 20, 1:55 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola35 min
Oct 20, 1:58 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 20, 2:00 PM MDTSevere Thunderstorm WarningABQBernalillo30 min
Oct 20, 2:03 PM MDTSevere Thunderstorm WarningABQLincoln42 min
Oct 20, 2:05 PM MDTSevere Thunderstorm WarningABQTorrance40 min
Oct 20, 2:07 PM MDTSpecial Weather StatementABQSanta Fe38 min
Oct 20, 2:20 PM MDTSpecial Weather StatementABQCibola25 min
Oct 20, 2:23 PM MDTSevere Thunderstorm WarningABQLos Alamos, Santa Fe25 min
Oct 20, 2:25 PM MDTSpecial Weather StatementABQSanta Fe35 min
Oct 20, 2:28 PM MDTSevere Thunderstorm WarningABQBernalillo32 min
Oct 20, 2:30 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval45 min
Oct 20, 2:33 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel27 min
Oct 20, 2:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
Oct 20, 2:46 PM MDTSpecial Weather StatementABQ29 min
Oct 20, 2:46 PM MDTSevere Thunderstorm WarningABQTorrance11 min
Oct 20, 2:48 PM MDTSpecial Weather StatementABQBernalillo27 min
Oct 20, 3:00 PM MDTSevere Thunderstorm WarningABQSan Miguel30 min
Oct 20, 3:04 PM MDTSpecial Weather StatementABQSan Miguel26 min
Oct 20, 3:12 PM MDTSpecial Weather StatementABQBernalillo33 min
Oct 20, 3:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Oct 20, 3:22 PM MDTSpecial Weather StatementABQColfax38 min
Oct 20, 3:28 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln47 min
Oct 20, 3:31 PM MDTSpecial Weather StatementABQValencia29 min
Oct 20, 3:34 PM MDTSpecial Weather StatementABQMora26 min
Oct 20, 3:50 PM MDTSpecial Weather StatementABQBernalillo25 min
Oct 20, 3:54 PM MDTSpecial Weather StatementABQSocorro51 min
Oct 20, 4:12 PM MDTSpecial Weather StatementABQTorrance48 min
Oct 20, 4:22 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia23 min
Oct 20, 4:26 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln49 min
Oct 20, 4:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 20, 5:02 PM MDTSevere Thunderstorm WarningABQRoosevelt43 min
Oct 20, 5:09 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln51 min
Oct 20, 5:26 PM MDTAreal Flood AdvisoryABQLincoln, Torrance2 hr
Oct 20, 5:36 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance39 min
Oct 20, 5:45 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Oct 20, 5:58 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.